Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 5.

Article

Liu, W.B. and Ma, H.P. and Tang, T. and Yan, N. (2004) A Posteriori Error Estimates for Discontinuous Galerkin Time-Stepping Method for Optimal Control Problems Governed By Parabolic Equations. SIAM Journal on Numerical Analysis, 42 (3). pp. 1032-1061. ISSN 0036-1429. (The full text of this publication is not available from this repository)

Liu, W.B. and Li, R. and Ma, H.P. and Tang, T. (2002) Adaptive Finite Element Approximation For Distributed Elliptic Optimal Control Problems. SIAM Journal on Control and Optimization, 41 (5). pp. 1321-1349. ISSN 0363-0129. (The full text of this publication is not available from this repository)

Liu, W.B. and Tang, T. and Ma, H.P. (2001) On Mixed Error Estimates For Elliptic Obstacle Problems. Advances in Computational Mathematics, 15 (1-4). pp. 261-283. ISSN 1019-7168 . (The full text of this publication is not available from this repository)

Liu, W.B. and Tang, T. (2001) Error Analysis for a Galerkin-Spectral Method With Coordinate Transformation for Solving Singularly Pertubed Problems. Applied Numerical Mathematics, 38 (3). pp. 315-345. ISSN 0168-9274. (The full text of this publication is not available from this repository)

Tang, T. and McKee, S. and Diogo, T. (1992) Product integration methods for an integral-equation with logarithmic singular kernel. Applied Numerical Mathematics, 9 (3-5). pp. 259-266. ISSN 0168-9274. (The full text of this publication is not available from this repository)

This list was generated on Thu Apr 24 08:38:45 2014 BST.